# SDR IPXA1M69115

- Difficulty date: September 3, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: L205381
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR HANDLE EMERGENCY LIGHT ASSY INOPERATIVE.  R & R L1 DOOR EMERGENCY DOOR HANDLE LIGHT ASSY IAW MM 33-52-02-2.
